# SDR 99ZZZM490

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Links
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE AFT ATTACH LINKS HAVE SURFACE CORROSION ON ENDS (PAINT MISSING).  CLEANED, PRIMED AND PAINTED ENDS.  (M)
